# SDR AUS20030025

- Difficulty date: January 14, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Doug C-54E
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5145975500
- Condition: Corroded
- Location: Lt Wing
- Part time: 22,755 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING REAR LOWER SPAR CAP ANGLE CORRODED IN AREA BETWEEN WS 318 AND WS 357.
